MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XTND GLENO D38MM +4MM; DELTA XTEND

DEPUY ORTHOPAEDICS INC US XTND GLENO D38MM +4MM; DELTA XTEND
Catalog Number 130764138
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 10/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address dislocation.Doi: (b)(6) 2019, dor: (b)(6) 2019 unknown side.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: product complaint # (b)(4).Investigation summary :no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot :null.Device history batch :null.Device history review :null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
XTND GLENO D38MM +4MM
Common Device Name
DELTA XTEND
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9296038
Report Number1818910-2019-115205
Device Sequence Number468123
Product Code HSD
UDI-Device Identifier10603295502456
UDI-Public10603295502456
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130764138
Device Lot NumberD19071008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND MOD CENT EPI 1 HA.; DXTEND SCREW LOCK D4.5X36MM.; DXTEND SCREW LOCK D4.5X42MM.; GLOBAL UNITE REV STEM SZ 10.; METAGLENE LONG PEG +15MM.; DXTEND MOD CENT EPI 1 HA; DXTEND SCREW LOCK D4.5X36MM; DXTEND SCREW LOCK D4.5X42MM; GLOBAL UNITE REV STEM SZ 10; METAGLENE LONG PEG +15MM
Outcome Attributed to Adverse Event Required Intervention;